# SDR CALA2020032100661

- Difficulty date: March 16, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 65,889 hours, 23,813 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 202000212
- Condition: Inoperative
- Location: Fuel Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL QUANTITY IN RIGHT T ANK REDUCED WHEN CENTER  PUMPS WERE ON PERFORMED DRY CAPACITANCE CHECK ON THE RIGHT MAIN FUEL TANK REF AMM 28-41-21-710-801. FOUND THE FOLLOWING TANK UNITS OUT OF CAPACITANCE RANGE: F15, F1,F2,F3,F4,F5,F7,F8,F9,F10,F11 AND F12. F10,F11, AND F12 PROBES.  REF AMM 28-41-21-000/400-801 WPB TANK REMOVED AND REPLACED RT WING COMP, F1, F2, F3, F4, F5,F7,F8,F9, ROTABLE PARTS CHANGE WAS INDICATED - TT # 1020543  SN OFF 1369 TT # 1020863  SN OFF 2099 TT # 1020556  SN OFF 1020 TT # 1154469  SN OFF 0955 COMPENSATOR, FU  OFF 29-2841-9-0001 1369 ON 29-2841-9-0001 1015 PROBE, FUEL, 73  OFF 29-2841-9-9009 1020 ON 29-2841-9-9009 3185 PROBE, FUEL, 73  OFF 29-2841-9-9010 0955 ON 29-2841-9-9010 0722 PROBE, FUEL 737  OFF 29-2841-9-9011 2099 ON 29-2841-9-9011 1569 C/W CDCCD INSPECTION REQUIREMENTS FOR THE RIGHT WING COMP, F1, F2, F3, F4, F5,F7,F8,F9,F10,F11, AND F12 PROBES. REF AMM 28-41-21-000/400-801 WPB TANK INFO FOR PARTS ENTRY. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1004253  SN OFF 0933 TT # 1020763  SN OFF 0969 PROBE, FUEL, 73  OFF 29-2841-9-9005 0981 ON 29-2841-9-9005 5116 PROBE, FUEL, 73  OFF 29-2841-9-9006 0969 ON 29-2841-9-9006 0461 PROBE, FUEL 737  OFF 29-2841-9-9008 0933 ON 29-2841-9-9008 0375 TT # 1154471  SN OFF 1000 TT # 1020888  SN OFF 0981 PROBE, FUEL 737  OFF 29-2841-9-9004 1000 ON 29-2841-9-9004 0931 PROBE, FUEL 737  OFF 29-2841-9-9001 1800 ON 29-2841-9-9001 0875 TT # 1076005  SN OFF 1832 TT # 1631367  SN OFF 1800 PROBE, FUEL, 73  OFF 2
